Holomorphic extension to open hulls
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, p. 363-382
@article{ASNSP_1996_4_23_2_363_0,
     author = {Lupacciolu, Guido},
     title = {Holomorphic extension to open hulls},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {2},
     year = {1996},
     pages = {363-382},
     zbl = {0889.32013},
     mrnumber = {1433427},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_2_363_0}
}
Lupacciolu, Guido. Holomorphic extension to open hulls. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, pp. 363-382. http://www.numdam.org/item/ASNSP_1996_4_23_2_363_0/

[1] A. Andreotti - A. Kas, Duality on complex spaces, Ann. Scuola Norm. Sup. Pisa 27 (1973), 187-263. | Numdam | MR 425160 | Zbl 0278.32007

[2] C Bănică - O. Stănăşilă, Algebraic Methods in the Global Theory of Compex Spaces, Wiley, London - New York 1976. | MR 463470 | Zbl 0334.32001

[3] E. Casadio Tarabusi - S. Trapani, Envelopes of holomorphy of Hartogs and circular domains, Pacific J. Math. 149 (1991), 231-249. | MR 1105697 | Zbl 0685.32008

[4] A. Cassa, Coomologia separata sulle varietà analitiche complesse, Ann. Scuola Norm. Sup. Pisa 25 (1971), 291-323. | Numdam | MR 357851 | Zbl 0232.46010

[5] E.M. Chirka - E.L. Stout, Removable Singularities in the Boundary, Contributions to Complex Analysis and Analytic Geometry. Dedicated to Pierre Dolbeault. Editors H.Skoda and J.-M. Trépreau, Vieweg, 1994, pp.43-104. | MR 1319345 | Zbl 0820.32008

[6] A. Grothendieck, Topological vector spaces, Gordon and Breach, New York- London-Paris, 1973. | MR 372565 | Zbl 0275.46001

[7] R.C. Gunning - H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall,Inc., Englewood Cliffs, N.J., 1965 | MR 180696 | Zbl 0141.08601

[8] F.R. Harvey - H.B. Lawson, On boundaries of complex analytic varieties I, Ann. of Math. 102 (1975), 223-290. | MR 425173 | Zbl 0317.32017

[9] F.R. Harvey R.O. WELLS Jr., Compact holomorphically convex subsets of a Stein manifold, Trans. Amer. Math. Soc. 136 (1969), 509-516. | MR 235158 | Zbl 0175.37204

[10] G. Lupacciolu, A theorem on holomorphic extension of CR-functions, Pacific J. Math. 124 (1986),177-191. | MR 850675 | Zbl 0597.32014

[11] G. Lupacciolu, Topological properties of q-convex sets, Trans. Amer. Math. Soc. 337 (1993),427-435. | MR 1091708 | Zbl 0776.32013

[12] G. Lupacciolu, Characterization of removable sets in strongly pseudoconvex boundaries, Ark. Mat. 32 (1994), 455-473. | MR 1318542 | Zbl 0823.32004

[13] G. Lupacciolu, On the envelopes of holomorphy of strictly Levi-convex hypersurfaces, Colloque d'Analyse Complexe et Géométrie (Marseille, janvier 1992), Astérisque 217, Soc. Math. France, 1993, pp.183-192. | MR 1247758 | Zbl 0794.32013

[14] G. Lupacciolu, Complements of domains with respect to hulls of outside compact sets, Math. Z. 214 (1993), 111-117. | MR 1234601 | Zbl 0798.32013

[15] R. Narasimhan, On the Homology Groups of Stein Spaces, Invent.Math. 2 (1967),377-385. | MR 216525 | Zbl 0148.32202

[16] J.P. Serre, Quelques problèmes globaux relatifs aux variétés de Stein, CBRM Colloque de Bruxelles (1953). | MR 64155 | Zbl 0053.05302

[17] J.P. Serre, Un théorème de dualité, Comment. Math. Helv. 29 (1955), 9-26. | MR 67489 | Zbl 0067.16101

[18] E.L. Stout, Removable Singularities for the Boundary Values of Holomorphic Functions, Several Complex Variables: Proceedings of the Mittag-Leffler Institute, 1987-1988, Math. Notes 38, Princeton University Press, Princeton, N.J., 1993, pp.600-629. | MR 1207885 | Zbl 0772.32011

[19] B.M. Weinstock, Continuous boundary values of analytic functions of several complex variables, Proc. Amer. Math. Soc. 21 (1969),463-466. | MR 237825 | Zbl 0174.38702